# SDR F3LA200700304

- Difficulty date: October 18, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SUPPORT FRAME AT FR70 CORRODED ON UNDERSIDE AT NUTPLATE CUTOUT, WHICH WAS FOUND AFTER REMOVAL OF THE SHEAR WEB.  REMOVED SUPPORT FRAME AT LT SIDE OF FR70 IAW A319 SRM 51-42-11.  DETERMINED TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 2.  INSTALLED SHEAR PLATE TO NEW SUPPORT FRAME IAW SRM 51-72-11 AND 51-42-11.
